Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013, Article ID 186037, 6 pages
Research Article

The Proposed Modified Liu System with Fractional Order

1Department of Physics, Urmia Branch, Islamic Azad University, P.O. Box 969, Oromiyeh, Iran
2Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia

Received 27 February 2013; Accepted 15 March 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Alireza K. Golmankhaneh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alireza K. Golmankhaneh, Roohiyeh Arefi, and Dumitru Baleanu, “The Proposed Modified Liu System with Fractional Order,” Advances in Mathematical Physics, vol. 2013, Article ID 186037, 6 pages, 2013.